Measurability of fixed point sets of multivalued random operators. (English) Zbl 0913.47057

Authors’ summary: Let \((M,d)\) be a complete separable metric space, \((\Omega,\Sigma)\) a measurable space with \(\Sigma\) a \(\sigma\)-algebra of subsets of \(\Omega\), and \(T: \Omega\times M\to{\mathcal C}{\mathcal B}(M)\) a multivalued random operator. The measurability of the function \(F\) of fixed point sets of \(T\) defined by \(F(\omega):= \{x\in M: x\in T(\omega, x)\}\) is studied. In particular, it is proved that \(F\) is measurable provided \(T\) is a random contraction, or \(M\) is a weakly compact convex separable subset of a Banach space and \(T\) is a random multivalued nonexpansive mapping such that \(I- T(\omega,\cdot)\) is demiclosed at \(0\) for every \(\omega\in\Omega\). The same result is also verified for a single-valued random nonexpansive mapping in a uniformly smooth Banach space.


47H10 Fixed-point theorems
47H40 Random nonlinear operators
47H04 Set-valued operators
60H25 Random operators and equations (aspects of stochastic analysis)
Full Text: DOI


[1] Aubin, J.-P.; Frankowska, H., Set-Valued Analysis (1990), Birkhäuser: Birkhäuser Boston
[2] Beg, I.; Shahzad, N., Random fixed points of random multivalued operators on Polish spaces, Nonlinear Anal., 20, 835-847 (1993) · Zbl 0793.54031
[3] Browder, F. E., Nonexpansive nonlinear operators in a Banach space, Proc. Nat. Acad. Sci. U.S.A., 54, 1041-1044 (1965) · Zbl 0128.35801
[4] Dominguez, T.; Acedo, G. Lopez; Xu, H. K., Random fixed points of set-valued operators, Proc. Amer. Math. Soc., 124, 831-838 (1996) · Zbl 0841.47032
[5] Engl, H. W., Random fixed point theorems for multivalued mappings, Pacific J. Math., 76, 351-360 (1978) · Zbl 0355.47035
[6] Itoh, S., A random fixed point theorem for a multivalued contraction mapping, Pacific J. Math., 68, 85-90 (1977) · Zbl 0335.54036
[7] Itoh, S., Random fixed point theorems with applications to random differential equations in Banach spaces, J. Math. Anal. Appl., 67, 261-273 (1979) · Zbl 0407.60069
[8] Dozo, E. Lami, Multivalued nonexpansive mappings and Opial’s condition, Proc. Amer. Math. Soc., 38, 286-292 (1973) · Zbl 0268.47060
[9] Lim, T. C., A fixed point theorem for multivalued nonexpansive mappings in a uniformly convex Banach space, Bull. Amer. Math. Soc., 80, 1123-1126 (1974) · Zbl 0297.47045
[10] Lin, T. C., Random approximations and random fixed point theorems for nonself-maps, Proc. Amer. Math. Soc., 103, 1129-1135 (1988) · Zbl 0676.47041
[11] Acedo, G. Lopez; Xu, H. K., Remarks on multivalued nonexpansive mappings, Soochow J. Math., 21, 107-115 (1995) · Zbl 0826.47037
[12] Nadler, S. B., Multi-valued contraction mappings, Pacific J. Math., 30, 475-488 (1969) · Zbl 0187.45002
[13] Opial, Z., Weak convergence of the sequence of successive approximations for nonexpansive mappings, Bull. Amer. Math. Soc., 73, 595-597 (1967) · Zbl 0179.19902
[14] Papageogiou, N. S., Random fixed point theorems for measurable multifunctions in Banach spaces, Proc. Amer. Math. Soc., 32, 507-514 (1987) · Zbl 0606.60058
[15] Reich, S., Strong convergence theorems for resolvents of accretive operators in Banach spaces, J. Math. Anal. Appl., 75, 287-292 (1980) · Zbl 0437.47047
[16] Sehgal, V. M.; Singh, S. P., On random approximations and a random fixed point theorem for set-valued mappings, Proc. Amer. Math. Soc., 95, 91-94 (1985) · Zbl 0607.47057
[17] Xu, H. K., A random fixed point theorem for multivalued nonexpansive operators in a uniformly convex Banach space, Proc. Amer. Math. Soc., 117, 1089-1092 (1993) · Zbl 0808.47044
[18] Xu, H. K., Random fixed point theorems for nonlinear uniformly Lipschitzian mappings, Nonlinear Anal., 26, 1301-1311 (1996) · Zbl 0864.47051
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.